# SDR CA040526007

- Difficulty date: May 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,784 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED LANDING TO EXTEND. LANDING GEAR WOULD NOT EXTEND. GEAR HANDLE CYCLED. STILL NO GEAR EXTENSION. CREW CARRIED OUT LANDING GEAR EMERGENCY EXTENSION.  NO FURTHER FAULTS.  MAINTENANCE FOUND LANDING GEAR ELECTRIC MOTOR PREMATURELY FAILED.  REPLACE ELECTRIC MOTOR . NO FURTHER FAULTS.
